MAUDE Adverse Event Report: MERIT MEDICAL RICHMOND CUSTOM CARDIOVASCULAR KIT; CARDIOVASCULAR PROCEDURE KIT

MERIT MEDICAL RICHMOND CUSTOM CARDIOVASCULAR KIT; CARDIOVASCULAR PROCEDURE KIT
Catalog Number K09T-12275B
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges the pack was identified as having an open package on one side and the contents were no longer sterile.No additional patient consequence to report.

Brand Name
CUSTOM CARDIOVASCULAR KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester VA 23836
Manufacturer (Section G)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester VA 23836
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
MDR Report Key20338624
Report Number1125782-2024-00003
Device Sequence Number12749062
Product Code OEZ
UDI-Device Identifier00884450640500
UDI-Public00884450640500
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Catalogue NumberK09T-12275B
Device Lot NumberT3036884
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown